# SDR HEEA0014579

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: 51539002N
- Condition: Inoperative
- Location: Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR CONTROL UNIT INOPERATIVE.
